# SDR DXTA2020111104329

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 5,884 hours, 4,572 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Indicator
- Part number: 0110087010
- Part serial: 1CM008946
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AND AFTER WE HAD RECEIVED AHRS 2 FAULT WE RECEIVED AHRS 1 FAULT.  IT WAS INTERMITTENT UNTIL LANDING AND THEN RETURNED TO NORMAL.  REMOVED INTERMITTENT NR 1 GMU44 AND INSTALLED CUSTOMER SUPPLIED REPAIRED GMU44, IAW PHENOM 300 AMM 34-21-02.  SOFTWARE DOWNLOAD, CALIBRATION AND OPERATION CHECKS GOOD, IAW PHENOM 300 AMM 34-21-02.  NO DEFECTS NOTED.  REMOVED INTERMITTENT NR 2 GMU44 AND INSTALLED CUSTOMER SUPPLIED REPAIRED GMU44, IAW PHENOM 300 AMM 34-21-02.  SOFTWARE DOWNLOAD, CALIBRATION AND OPERATION CHECKS GOOD, IAW PHENOM 300 AMM 34-21-02.  NO DEFECTS NOTED.
